# SDR SWAA2022042190009

- Difficulty date: March 31, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 74,146 hours, 43,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A948535
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT BULKHEAD SUPPORT AT STA 500D; RBL 18 TO LBL 18; WL 156. / [01] THERE IS NO SRM ALLOWABLE DAMAGE FOR FCB AFT BULKHEAD SUPPORT. PART TO BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0;[02] VERIFIED ACTION 1;[03] REMOVED CORROSION AT STA 500D  LBL 1 0.005' LBL 2 0.003' LBL 9 0.004' LBL 17 0.003' LBL 18 0.004' RBL 1 0.003' RBL 2 0.003' RBL 9 0.004' RBL 14 0.005' RBL 18 0.006'  ORIGINAL MATERIAL THICKNESS : 0.071 ; THE DEEPEST DAMAGE : 0.006'. DAMAGE DOES NOT EXCEED 10% OF ORIG. MATERIAL THICKNESS. FOUND TO BE WITHIN LIMIT  CALIBRATION TOOL DEPTH GAUGE ID : ATS1225 S/N : UNKNOWN DUE : 07/2022;[04] INSPECTED ACTION 3;[05] APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02;[06] INSPECTION COMPLETE;[07] UPDATED MEASUREMENTS
